Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    HELPS FENTANYL PATCHES STAY ON YOUR SKIN
    avatar
    painfulinvermont posted:
    I had issues with my Fentanyl patches not staying on my skin. They would come loose in the shower, or in the night. So now I use a great product called "Tegaderm Film" which can be purchased over the counter at the Pharmacy. They are very thin, and don't irritate the skin, but hold the patches on very well!! Good Luck!
    Was this Helpful?
    11 of 18 found this helpful
    Reply
     
    avatar
    dja55 responded:
    To: painfulinvermont:

    Thanks for the recommendation. I will be checking at my pharmacy for these. I have had problems with certain brands of the patches staying on and get a rash from those same brands-the adhesive I think. There is only one brand of the patch -Milan-that really stays on well for me and I rarely get a rash from that brand. There is such a difference in the different brands. I've been lucky in that the mail order pharmacy I use sends the "good" brand. If you haven't tried that brand yet, try requesting it.

    It's good to hear from another Fentanyl patch user that I'm not the only one that experiences them not sticking well. It's good to know that there is a product out there that works well to keep them on.

    Thanks again,
    Debbie
     
    avatar
    CTBeth replied to dja55's response:
    I'm not using Duragesic now, but I wore then for a few years.
    The tegaderm can be expensive.
    My MD ordered them as a prescription and my insurance paid for them.
    I'd imagine that it depends upon your insurance company, but it may be worth asking your MD.
    ~ one day at a time ~
     
    avatar
    An_223034 replied to CTBeth's response:
    I've used tegaderm along with tincture of benzoin. You paint the benzoin around the patch, but not over it, let it air dry a few minutes then put the tegaderm over that. It sticks really well.


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.